The Michigan Mathematical Journal

On asymmetric Diophantine approximations.

Ivan Niven

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 9, Issue 2 (1962), 121-123.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998669

Digital Object Identifier
doi:10.1307/mmj/1028998669

Mathematical Reviews number (MathSciNet)
MR0138589

Zentralblatt MATH identifier
0107.04302

Subjects
Primary: 10.32

Citation

Niven, Ivan. On asymmetric Diophantine approximations. Michigan Math. J. 9 (1962), no. 2, 121--123. doi:10.1307/mmj/1028998669. https://projecteuclid.org/euclid.mmj/1028998669


Export citation